# SDR UALA2012012300442

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 34,463 hours, 13,993 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT IS FLASHING.  REPLACED BATTERY PACK AT RT OVERWING DOOR.  OPS NORMAL.
